MAUDE Adverse Event Report: MANAMED PLASMAFLOW; SLEEVE, LIMB, COMPRESSIBLE

MANAMED PLASMAFLOW; SLEEVE, LIMB, COMPRESSIBLE
Model Number PF0001
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 24-aug-2023, manamed received notification of report mw5120348 via medwatch.The following problem description was provided in that report: "plasmaflow scd, (sequential device) on patients left lower extremity failed to deflate for the entire six hour 50 minute procedure.This was discovered in post op after patient awoke and mentioned left calf pain.Scd was turned off but remained inflated.Scd was removed and patient was assessed by anesthesia md and nursing team.Out of abundance of caution patient was transferred to acute care hospital emergency department to rule out compartment syndrome.Refer to additional documents in i2k." the original report claimed a serious injury and cited the health effect as 1994: pain.Despite repeated requests, the original reporting party has refused to return the device, allow analysis of the device, or allow us to interview witnesses to the event.We are therefore unable to confirm or reproduce the reported error, or to perform any meaningful investigation into its cause.Although we do not have additional information at this time, we are submitting this report as required by 21 cfr part 803.
 
Additional Manufacturer Narrative
Despite repeated requests, the original reporting party has refused to return the device, allow analysis of the device, or allow us to interview witnesses to the event.We are therefore unable to confirm or reproduce the reported error, or to perform any meaningful investigation into its cause.
 
Additional Manufacturer Narrative
Udi related data quality updates.Actual complaint unit was observed at clinic and although the device was void of air after deflation, the unit read greater than zero pressure in device.

Brand Name
PLASMAFLOW
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
MANAMED
2612 sirius dr
denton TX 76208
Manufacturer Contact
john beasley
2612 sirius dr
denton, TX 76208
MDR Report Key17914549
Report Number3011767724-2023-00001
Device Sequence Number7472686
Product Code JOW
UDI-Device Identifier00850998008003
UDI-Public(01)00850998008003(10)PO101134(21)PF23001895
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPF0001
Device Catalogue NumberPF0001
Device Lot NumberPO101134
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown